# SDR QXEA2015120400630

- Difficulty date: November 22, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 16,752 hours, 18,077 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510103
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 7 REQUIRES REPLACEMENT, PN 85361510-103.  REMOVED 2 DRIP ANGLES COMMON TO SEAT TRACK NR 6 AND NR 7, REF SRM 51-42-05-02-01.  INSTALLED 2EA DRIP ANGLE COMMON TO SEAT TRACK NR 6 AND NR 7 IAW SRM 51-42-05.  REMOVED 5 EA WIRE HARDNESS STANDOFF ON SEAT TRACK NR 7 IAW SRM 51-42-05. INSTALLED 5 EA WIRE HARDNESS STANDOFF ON SEAT TRACK NR 7 IAW SRM 51-42-05.  REMOVED BONDING JUMPER ON SEAT TRACK NR 7 AT APPROXIMATELY X294.00 IAW SRM 51-41-00.  INSTALLED BONDING JUMPER ON SEAT TRACK NR 7 AT APPROXIMATELY  294.00 IAW SRM 51-41-00. REMOVED ALL BOLTS ON SEAT TRACK NR 7 AND RIVETS COMMON TO TRACK AND WEB BETWEEN X469.5 AND X439.5 IAW SRM 51-42-05 AND SRM 51-41-00. INSTALLED NEW SEAT TRACK NR 7 IAW SRM 51-42-05, SRM 51-41-00 AND DWG 85361501, REV E LOCATED AND DRILLED NEW SEAT TRACK NR 7, PN 85361510-103, ALL BOLT HOLES AND HOLES COMMON TO WEBS REF SRM 51-40-07-02-01.  LOCATED AND DRILLED SEAT TRACK NR 7 AT FWD AND AFT SPLICE LOCATIONS REF SRM 51-40-07, REPAIR-01, DWG 85361501, REV D.  LOCATED AND DRILLED SEAT TRACK NR 7 DRIP ANGLE REF SRM 51-40-07-02-01, DWG 85361501, REV D. PERFORMED BONDING CHECK ON SEAT TRACK NR 7, REF AMM 51-80-00-760-830.  REMOVED FWD SPLICE OF SEAT TRACK NR 7 IAW SRM 51-42-05 AND SRM 51-40-15.  INSTALLED FWD SPLICE OF NEW SEAT TRACK NR 7 IAW SRM 51-42-05 AND SRM 51-40-15 AND DWG 85307071, REV A.  REMOVED AFT SPLICE OF SEAT TRACK NR 7 IAW SRM 51-42-05 AND SRM 51-40-15. INSTALLED AFT SPLICE COMMON TO TRACK NR 7 AND NR 8 IAW SRM 51-42-05, SRM 51-40-15 AND DWG 85307071, REV A.
